# SDR FDEA201605201677

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 65,803 hours, 15,474 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE BRACKET, WING SIDE, LOWER OTBD STUD ATTACH SPOT FACE FOUND CORROSION.  REWORKED & FOUND EXCEEDED LIMIT IAW MM 57-44-09.  EXISTING THICKNESS 0.421", MATERIAL REMOVED, FWD FACE 0.009" & AFT FACE 0.009", REMAINING THICKNESS 0.403" & MINIMUM ALLOWABLE THICKNESS 0.408".  NEW REPAIR SHIM FABRICATED & INSTALLED IAW EA 1-5750-T0325482 PT 1 STEP 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  REFER TO WRI 57503736 FOR WORK DETAILS.
